| Model Number |
482317545 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
| Date of Event |
06/20/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that; the surgeon, reported that the patient underwent revision of unknown spine implants / screw.The patient presented with issues / possibly pain.The surgeon decided to undertake revision surgery to reposition a screw which was either not positioned optimally or had moved following original implantation in 2016.The patient's bone quality was described as poor.The surgeon is not citing the implant as the reason for the revision.
Additional Manufacturer Narrative
Method: product history review, complaint history review, risk assessment; result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The product was not returned as it remains implanted and is unavailable for evaluation.Conclusion: the plausible root cause of the event is determined to be incorrect trajectory for screw insertion along with poor bone quality leading to screw migration due to stress on implant because of active loading.
Event or Problem Description